# SDR FDEA201705271531

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 64,481 hours, 26,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR  SLIDE PRESSURE INDICATOR INOPERATIVE.   REPLACED THE SLIDE PRESSURE INDICATOR IAW MM 25-61-03-2, OPS CHECKED GOOD IAW MM 25-61-03-5.
